# SDR DALA2019081604829

- Difficulty date: August 15, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 60,564 hours, 21,653 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACKS ON VAPOR BARRIER STA 663.75 LBL 15.54 AND LBL 45.64, 8" UP FROM LOWER SKIN AT LH WHEEL WELL. REPAIR WAS PERFORMED ON VAPOR BARRIER STA 663.75 LBL 15.54 AND LBL 45.64, 8" UP FROM LOWER SKIN AT LH WHEEL WELL PER. B737-800 SRM 57-10-10.
